Advanced SearchSearch Tips
Majorization Properties for Subclasses of Analytic p-Valent Functions Defined by Convolution
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 4,  2013, pp.615-624
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.4.615
 Title & Authors
Majorization Properties for Subclasses of Analytic p-Valent Functions Defined by Convolution
El-Ashwah, Rabha Mohamed; Aouf, Mohamed Kamal;
  PDF(new window)
The object of the present paper is to investigate the majorization properties of certain subclasses of analytic p-valent functions defined by convolution.
Analytic functions;convolution;majorization;
 Cited by
O. Altintas and H. M. Srivastava, Some majorization properties associated with p-valent staslike and convex functions of complex order, East Asian Math. J., 17(2)(2001), 175-183.

O. Altintas, O. Ozkan and H. M. Srivastava, Majorization by starlike functions of complex order, Complex Var., 46(2001), 207-218. crossref(new window)

A. Catas, On certain classes of p-valent functions defined by multiplier transformations, in Proceedings of the International Symposium on Geometric Function Theory and Applications: GFTA 2007 Proceedings (Istanbul, Turkey; 20-24 August 2007) (S. Owa and Y. Polatoglu, Editors), pp. 241-250, TC. Istanbul Kultur University Publications, Vol. 91, TC. Istanbul Kultur University, Istanbul, Turkey, 2008.

J. Dziok and H. M. Srivastava, Classes of analytic functions associated with the generalized hypergeometric function, Appl. Math. Comput., 103(1999), 1-13. crossref(new window)

A. W. Goodman, On the Schwarz-Christoffel transformation and p-valent functions, Trans. Math. Soc., 68(1950), 204-223.

S. P. Goyal and P. Goswami, Majorization for certain classes of analytic functions defined by fractional derivatives, Appl. Math. Letters, 22(2009), 1855-1858. crossref(new window)

T. H. MacGregor, Majorization by univalent functions, Duke Math. J., 34(1967), 95-102. crossref(new window)

S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, Series on Monographs and Textbooks in Pure and Applied Mathematics, Vol. 225, Marcel Dekker Inc., New York. and Basel, 2000.

M. A. Nasr and M. K. Aouf, Starlike function of complex order, J. Nature. Sci. Math., 25(1985), 1-12.

Z. Nehari, Conformal Mapping, MacGraw-Hill Book Company, New York, Toronto and London 1952.

S. Owa, On certain classes of p-valent functions with negative coefficients, Simon Stevin, 59(1985), 385-402.

D. A. Patil and N. K. Thakare, On convex hulls and extreme points of p-valent starlike and convex classes with applications, Bull. Math. Soc. Math. R. S. Roumaine (N. S.), 27(1983), no.75, 145-160.

P. Wiatrowski, On the coefficients of some of some family of holomorphic functions, Zeszyry Nauk. Univ. Lddz. Nauk. Mat.-Przyrod., 30(1970), 75-85.